# SDR DALA2018022001011

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,778 hours, 38,240 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 16 INOP. LIGHT AT 16D VERIFIED ASSY WORKED POSSIBLE WIRE DISCONNECT ON SEAT, FOUND PIN PUSHED BACK ON CONNECTION UNDER SEAT.
